# SDR UIEA2020121502581

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,338 hours, 19,327 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pcb
- Part number: D01704
- Part serial: 285T111515
- Condition: Faulted
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT WARNING A RIGHT HPSOV CLOSE COMMAND WAS NOT DETECTED.  THE BLEED AIR CONTROL CARD DID NOT GENERATE A 28 VCD.  2.5 SEC HPSOV CLOSE SIGNAL.  THIS CONDITION WILL NORMALLY OCCUR WHEN THE BLEED SWITCH IS PLACED IN THE OFF (BAR HIDDEN) POSITION.  REMOVED/REPLACED RT BLEED AIR CTL CARD M860, PER AMM 36-11-12/401.  OPERATIONS CHECK RT BLEED AIR SUPPLY SYSTEM OK, IAW AMM 36-11-00.
